# SDR AALA20140630018

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 43,713 hours, 17,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP INDICATION & HANDLE MOVED TO OFF.  NOSE GEAR RED DISAGREE LIGHT ILLUMINATED & GREEN LIGHT ON UPPER GEAR INDICATION PANEL ILLUMINATED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED SENSOR S0853 THAT HAD FAULTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
